MathSciNet Relay Station
MathSciNet bibliographic data
MR89464 (19,680c) 53.2X
Ambrose, W. A theorem of Myers. Duke Math. J. 24 (1957), 345–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement